MathSciNet Relay Station
MathSciNet bibliographic data
MR381651 90A15
Gale, D.; Mas-Colell, A. An equilibrium existence theorem for a general model without ordered preferences. J. Math. Econom. 2 (1975), no. 1, 9–15.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement